# SDR A6WA201040746

- Difficulty date: August 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE AFT SECTION CRACKED.  REMOVED CRACKED AFT DRAG ANGLE SECTION AND INSTALLED NEW SECTION OF DRAG ANGLE IAW REO 601R-52-11-513, REV A.
